# SDR 2002UALA00174

- Difficulty date: January 31, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 18,816 hours, 7,119 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED WEB IN AREA OF FUSELAGE DENT. BELOW DOOR 1 LEFT STATION 220 AT FLOOR LINE.  MAJOR REPAIR ACCOMPLISHED. INSTALLED OF NEW SHEAR TIE.
